# SDR ASOA201101631

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 32,692 hours, 28,912 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COOL CAUTION MESSAGE DISPLAYED SHORTLY AFTER T/O, RAN QRH PRECEDURE, MESSAGE PERSISTED,  ED T-4 EACH DISLAYED OVERHEAT AND ALL MESSAGE EXTINGUISHED.   ( ACFT DIVERTED -- EMERGENCY DECLARED AS A PRECAUTION)  CONNECTED THE SUPPLY DUCT TO PLENUM WITH CLAMP IAW AMM-21-24-22 INSPECTED DISPLAY COOL FILTERS AND LOW FLOW DETECTOR IAW AMM-21-24-07 INSPECTED ALL CRT'S.  CLEARED AND PERFORMED OPS TEST OF PFD'S MFD'S IAW AMM 34-25-00 NO DEFECTS NOTED.
